Über einen arithmetischen Satz von Kürschák.

Richard Obláth

Commentarii mathematici Helvetici (1935/36)

  • Volume: 8, page 186-188
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Obláth, Richard. "Über einen arithmetischen Satz von Kürschák.." Commentarii mathematici Helvetici 8 (1935/36): 186-188. <http://eudml.org/doc/138652>.

author = {Obláth, Richard},
journal = {Commentarii mathematici Helvetici},
language = {ger},
pages = {186-188},
title = {Über einen arithmetischen Satz von Kürschák.},
url = {http://eudml.org/doc/138652},
volume = {8},
year = {1935/36},

AU - Obláth, Richard
TI - Über einen arithmetischen Satz von Kürschák.
JO - Commentarii mathematici Helvetici
PY - 1935/36
VL - 8
SP - 186
EP - 188
LA - ger
UR - http://eudml.org/doc/138652
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.